Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2012, 9:42 PM CDT for Brown County, Rock County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2012, 9:42 PM CDT (02:42 UTC)
- Expired
- May 5, 2012, 10:30 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 6:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 32.7
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS53 KLBF 060242
SVRLBF
NEC017-149-060330-
/O.NEW.KLBF.SV.W.0070.120506T0242Z-120506T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT SAT MAY 5 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
WEST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES WEST OF ROSE...OR 21 MILES NORTH OF BREWSTER...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BROWN AND WESTERN ROCK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4224 9944 4208 9992 4211 10005 4216 10007
4246 9982
TIME...MOT...LOC 0242Z 235DEG 17KT 4224 9975
WIND...HAIL 60MPH 1.00IN
$$
JACOBS1 follow-up statement
276
WWUS53 KLBF 060309
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT SAT MAY 5 2012
NEC017-149-060330-
/O.CON.KLBF.SV.W.0070.000000T0000Z-120506T0330Z/
BROWN NE-ROCK NE-
1009 PM CDT SAT MAY 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ROCK AND SOUTHEASTERN BROWN COUNTIES UNTIL 1030 PM CDT...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
EAST OF WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...OR 21 MILES
SOUTH OF AINSWORTH...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN BROWN AND WESTERN ROCK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4224 9944 4208 9992 4211 10005 4216 10007
4246 9982
TIME...MOT...LOC 0309Z 228DEG 44KT 4227 9978
WIND...HAIL 60MPH 1.00IN
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 8:52 PM CDT, 50 minutes earlier.
Area forecast discussion, May 5, 8:52 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 852 PM CDT SAT MAY 5 2012 .UPDATE... STORMS HAVE BEEN SLOW TO DEVELOP THIS AFTN AND EVENING AS A STRONG CAP HAS BEEN IN PLACE. THE CAP APPEARS TO HAVE WEAKENED SOME AFTER SUNSET AND STORMS HAVE BEGUN TO FIRE ACROSS NCNTL NEB. THIS IS CLOSE TO THE RUC13 SOLN WHICH WAS THE BASIS FOR A FCST UPDATE THIS EVENING. WE ALSO SLOW THE DEPARTURE OF THE TSTMS OVERNIGHT AS THE MODELS APPEAR TO BE TOO FAST AND CARRY LIKELY POPS ACROSS THE NORTHEAST ZONES TIL MORNING. HEAVY RAIN APPEARS TO BE THE OPERATIVE MODE IN ADDITION TO THE SEVERE WEATHER THREAT. THE 310K MOISTURE TRANSPORT VECTORS IN THE RUC13 ARE THROUGH THE ROOF AND PRECIPITABLE WATER IS FCST TO APPROACH 1.5 INCHES. NESDIS HAS SENT TWO MESSAGES ALERTING NRN NEB ABOUT THE POTENTIAL FOR HEAVY RAINFALL. && .PREV DISCUSSION... /ISSUED 623 PM CDT SAT MAY 5 2012/ UPDATE... AVIATION... SCATTERED SEVERE THUNDERSTORMS MAY PERSIST UNTIL 12Z EAST OF HIGHWAY 83. ISOLATED STRONG TO SEVERE THUNDESTORMS WEST OF HIGHWAY 83 SHOULD MOVE THROUGH BY 06Z. MVFR CIGS ARE EXPECTED WITH THE PASSAGE OF A STRONG COLD FRONT CURRENTLY OVER NORTHEAST WYOMING. VFR IS EXPECTED ALL AREAS BY 12Z. FLIGHT CONDITIONS WILL IMPROVE FROM WEST TO EAST WITH THE PASSAGE OF THE COLD FRONT THIS EVENING AND OVERNIGHT. PREV DISCUSSION... /ISSUED 302 PM CDT SAT MAY 5 2012/ DISCUSSION...STRONG COLD FRONT PLOWS INTO WESTERN AND NORTH CENTRAL NEB EARLY THIS EVENING...MOISTURE AND INSTABILITY POOLING JUST TO THE NORTH OF A STATIONARY OUTFLOW BOUNDARY BISECTING THE AREA...SHOULD ALLOW FOR TSTM DEVELOPMENT ALONG THE FRONT AS IT MOVES SOUTHEAST. STORMS SHOULD MOVE SOUTHEAST OF THE AREA AFTER MIDNIGHT AS NORTH WINDS INCREASE BEHIND THE FRONT. IN THE WAKE OF THE STRONG COLD FRONTAL PASSAGE...MUCH COOLER AND LESS HUMID CONDITIONS ARE EXPECTED FOR SUNDAY INTO MONDAY. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED SUNDAY MORNING IN THE WAKE OF THE FRONT. STRONG COLD AIR ADVECTION...COUPLED WITH NAM MODEL FORECASTED 500 METER WINDS AROUND 30 KTS...COULD ALLOW FOR SOME SUSTAINED WINDS AROUND 25 TO 30 MPH DURING THE MORNING. WINDS SHOULD DECREASE SOME DURING THE AFTERNOON...AS THE PRESSURE GRADIENT RELAXES AND CAA ADVECTION WEAKENS. A SECONDARY COLD FRONTAL SURGE IS EXPECTED MONDAY...WITH NORTHWEST WINDS INCREASING AGAIN. IN THE UPPER LEVELS...A STRONG UPPER LEVEL LOW...LOCATED ACROSS THE NORTHERN PLAINS...WILL COMBINE WITH A DISTURBANCE DROPPING SOUTH THROUGH THE NORTHERN ROCKIES...AND KEEP OUR AREA IN SOUTHWEST FLOW ALOFT THOUGH MONDAY. WILL INCLUDE A SLIGHT CHANCE FOR SHOWERS ACROSS FAR SOUTHWEST NEB AND INTO THE SOUTHERN NEB PANHANDLE AS THE AFOREMENTIONED NORTHERN ROCKIES DISTURBANCE DIVES SOUTH. BEYOND MONDAY...BOTH THE ECMWF AND GFS MODELS AGREE THAT THE NORTHERN PLAINS UPPER LEVEL LOW WILL MOVE SOUTHEAST INTO THE GREAT LAKES REGION. THIS TURNS THE UPPER FLOW TO NORTHWEST ALOFT TUESDAY AND WEDNESDAY. WITH LIMITED LOW LEVEL MOISTURE...AND NO DISTINCT SHORTWAVES NOTED WITHIN THE UPPER FLOW...EXPECTING MAINLY DRY CONDITIONS. LATE IN THE WEEK...THE GREAT LAKES UPPER LEVEL LOW WILL BE KICKED EAST AS A NEW NORTHERN STREAM ENERGY MOVES INTO SOUTHERN CANADA. THIS SHOULD DRIVE ANOTHER COLD FRONT SOUTH INTO THE AREA...ALONG WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME IT APPEARS THAT LIMITED LOW LEVEL MOISTURE SHOULD KEEP ANY PRECIPITATION ISOLATED. TEMPERATURE WISE...MILD CONDITIONS ARE ANTICIPATED SUNDAY THROUGH TUESDAY...WITH HIGHS IN THE 60S. LOOKING AT THE FROST POTENTIAL FOR MONDAY MORNING...APPEARS WINS WILL STAY UP ENOUGH TO PRECLUDE MUCH THREAT. TUESDAY MORNING COULD BE A DIFFERENT STORY...AS SFC HIGH PRESSURE WILL BE LOCATED JUST WEST OF THE AREA. THIS MAY ALLOW WINDS ACROSS THE PANHANDLE TO GO NEARLY CALM...AND SOME FROST LOOKS POSSIBLE IN THAT AREA. TEMPERATURES SHOULD BEGIN TO MODIFY...WITH HIGHS IN THE 70S WEDNESDAY AND THURSDAY...BEFORE A COOL DOWN BACK INTO THE 60S FRIDAY AND SATURDAY. AVAIATION...FOR KVTN AND KLBF...SHORT TERM MODEL GUIDANCE IS STRUGGLING WITH A SOUTHWARD ADVANCING BOUNDARY GENERATED FROM EARLY CONVECTION ACROSS CENTRAL SOUTH DAKOTA. SINCE THE SHORT TERM SOLUTIONS ARE STRUGGLING...CONFIDENCE REMAINS LOW TO MODERATE FOR THE REMAINING TAF CYCLE...ESPECIALLY IN REGARDS TO STORM COVERAGE THIS AFTERNOON AND WIND SPEED/DIRECTION. A WARM FRONT WILL LIFT NORTH ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON AND SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT...SOME OF WHICH MAY BE SEVERE. AS OF NOW THE HIGHEST CONVECTIVE POTENTIAL REMAINS ACROSS NORTH CENTRAL NEBRASKA...POSSIBLE AFFECTING THE KANW AND KONL TERMINALS. FURTHER SOUTH HOWEVER...MODELS INDICATE AN ADVANCING DRYLINE WHICH MAY SUPPORT ADDITIONAL STORM DEVELOPMENT. DUE TO THE SPORADIC NATURE OF CONVECTIVE STORMS...AND THE FACT THE MODELS ARE NOT CORRECTLY ASSESSING WHERE CONVECTIVE BOUNDARIES EXIST...FELT IT WAS BEST TO MENTION IN THIS DISCUSSION AND LEAVE STORM MENTION OUT OF THE OFFICIAL TAF FORECAST FOR KLBF AND KVTN FOR NOW. HOWEVER NOTE THAT A VERY UNSTABLE ATMOSPHERE IS EXPECTED LATE THIS AFTERNOON ALONG AND SOUTH OF THE WARM FRONT. LARGE HAIL...STRONG ERRATIC THUNDERSTORM WIND GUSTS...AND POSSIBLY TORNADOES WOULD BE POSSIBLE LATE THIS AFTERNOON/EARLY EVENING WITHIN THIS ENVIRONMENT. ATTENTION NOW TURNS TO THE WIND POTENTIAL TONIGHT AND LATE IN THE TAF FORECAST PERIOD. AN UPPER LEVEL WAVE CROSSING THE NORTHERN HIGH PLAINS WILL DRAG A COLD FRONT THROUGH AREA EARLY THIS EVENING /00Z-03Z AT VTN...AFTER 03Z AT LBF/. STRONG COLD AIR ADVECTION AND PRESSURE RISES WILL ALLOW FOR GUSTY NORTHWEST WIND OVERNIGHT...WITH GUSTS POSSIBLY EXCEEDING 30KTS. EXPECT WIND SPEEDS TO RELAX SOME LATE IN THE TAF PERIOD /AFTER 15Z/. OTHERWISE STRATUS IS EXPECTED BEHIND THE FRONTAL PASSAGE...SO IFR WOULD BE EXPECTED AT ALL AREA TERMINALS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...CDC
Hazardous weather outlook, May 5, 3:40 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT SAT MAY 5 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-062045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT SAT MAY 5 2012 /240 PM MDT SAT MAY 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH AND EAST OF A LINE FROM MERRIMAN IN SHERIDAN COUNTY...TO NORTH PLATTE TO EUSTIS IN FRONTIER. THE GREATEST SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A CHANCE FOR TORNADOES WILL ALSO EXIST NORTH AND EAST OF A WOOD LAKE TO ELSMERE TO BROKEN BOW LINE. LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE CENTRAL PLAINS LATE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE NORTHERN ROCKIES INTO THE DAKOTAS. AS THIS OCCURS...A WARM FRONT WILL STALL ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA. TO THE SOUTH AND EAST OF THIS FRONT...PLENTY OF LOW LEVEL MOISTURE WILL BE IN PLACE AND WITH FULL SUNSHINE...THIS WILL SET THE STAGE FOR A VERY UNSTABLE ATMOSPHERE TO RESIDE ACROSS THE AREA. IN ADDITION...A DRYLINE...OR BOUNDARY BETWEEN DRY AIR TO THE WEST AND THE MOIST AIR TO THE EAST...WILL BE LOCATED FROM THE WESTERN SANDHILLS INTO SOUTHWEST NEBRASKA. AS A RESULT...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM FRONT BOUNDARY THIS AFTERNOON. THUNDERSTORM DEVELOPMENT MAY BE RAPID IN THE MOST UNSTABLE AREAS...SUCH AS ALONG AND NORTHEAST OF A LINE FROM CHAMBERS IN SOUTHERN HOLT COUNTY TO BROKEN BOW IN CUSTER COUNTY. A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS EVENING AND DURING THE OVERNIGHT HOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG THE COLD FRONT AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE AFOREMENTIONED COLD FRONT WILL MOVE THROUGH THE AREA BY SUNDAY MORNING AND WILL MARK THE CHANGE TO A MUCH COOLER AND DRIER AIRMASS THAT WILL FILTER INTO THE AREA SUNDAY INTO THE FIRST OF THE WEEK. AS A RESULT...LOW TEMPERATURES MAY DIP INTO THE MID 30S OVER PARTS OF THE SANDHILLS INTO WESTERN NEBRASKA MONDAY AND TUESDAY MORNING...POSSIBLY DEVELOPING FROST IN SOME PLACES...ESPECIALLY ACROSS NORTHWESTERN PORTIONS OF THE SAND HILLS AND DOWN WIND OF THE PINE RIDGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND NORTHEAST OF A NORTH PLATTE TO AINSWORTH LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, May 5, 9:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 7 N STAPLETON 41.58N 100.51W
05/05/2012 E1.75 INCH LOGAN NE LAW ENFORCEMENT
&&
MARTINLocal storm report, May 5, 9:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 10 N STAPLETON 41.62N 100.51W
05/05/2012 E1.75 INCH LOGAN NE PUBLIC
HAIL HAS BEEN ON GOING FOR 10 MINUTES.
&&
MARTINLocal storm report, May 5, 9:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 12 N STAPLETON 41.65N 100.51W
05/05/2012 E1.25 INCH LOGAN NE TRAINED SPOTTER
&&
MARTINLocal storm report, May 5, 9:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 15 N STAPLETON 41.70N 100.51W
05/05/2012 E1.00 INCH LOGAN NE PUBLIC
&&
MARTINLocal storm report, May 5, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL SE RINGGOLD 41.51N 100.77W
05/05/2012 M1.00 INCH MCPHERSON NE PUBLIC
&&
TKECKLocal storm report, May 5, 9:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 16 E ELSMERE 42.16N 99.87W
05/05/2012 E1.00 INCH BROWN NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 47 min |
| May 5, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 46 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 40 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 40 min |
| May 5, 9:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 46 min |
| May 5, 9:35 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 40 min |
| May 5, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 39 min |
| May 5, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 35 min |
| May 5, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 45 min |
| May 5, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 39 min |
| May 5, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Holt, Loup, Rock | 50 min |
| May 5, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 5, 10:28 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 47 min |
| May 5, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 60 min |
| May 5, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 47 min |
| May 5, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 48 min |
| May 5, 11:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 29 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| May 5, 11:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 47 min |
| May 5, 11:29 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| May 6, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| May 6, 12:23 AM CDT | Areal Flood Advisory | LBF | Lincoln, Logan, McPherson | 7 hr |
| May 6, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 31 min |
| May 6, 3:20 AM CDT | Wind Advisory | LBF | Chase, Custer, Frontier, Hayes, Lincoln, Perkins | 7 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.